# SDR CALA2024031100673

- Difficulty date: March 7, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 74,850 hours, 27,972 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Flight Deck
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK, L/H NO.1 WINDOW FRAME CRACKED AT THE UPPER OUTBOARD CORNER RADIUS. REF AAR N/R 9876717. ACCOMPLISHED REPAIR AT L/H NO.1 WINDOW FRAME IAW B737 EA 5310-04554 REV B OP 003.
